The area of the Mandelbrot set.
Numerische Mathematik, Tome 61 (1992) no. 3, pp. 59-72
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1992__61_3_133610,
author = {Glenn Schober and John H. Ewing},
title = {The area of the {Mandelbrot} set.},
journal = {Numerische Mathematik},
pages = {59--72},
year = {1992},
volume = {61},
number = {3},
zbl = {0745.30026},
url = {http://geodesic.mathdoc.fr/item/NUMA_1992__61_3_133610/}
}
Glenn Schober; John H. Ewing. The area of the Mandelbrot set.. Numerische Mathematik, Tome 61 (1992) no. 3, pp. 59-72. http://geodesic.mathdoc.fr/item/NUMA_1992__61_3_133610/